# SDR ASAA1149709

- Difficulty date: May 21, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,879 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TO STRINGER ATTACH CLIP CRACKED.  REMOVED AND REPLACED STRINGER CLIP IAW B737 400 SRM 51 40 02.
